# SDR CA110518007

- Difficulty date: May 17, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 12,562 hours
- Engine: Ge CF348E5A1
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW ADVISED FLIGHT DISPATCH OF A REJECTED TAKEOFF THAT EXCEEDED 100 KTS. THE ACFT WAS ON THE TAKEOFF ROLL.  JUST AS THE ACFT ACCELERATED THROUGH 100 KTS, CREW OBSERVED AN EICAS "THROTTLE LEVER NOT TOGA".  THE ACFT WAS STOPPED ON THE RUNWAY.   OPS CHECK OF AUTOTHROTTLE FUCNTION IAW AMM 22-31-00 AND THRUST CONTROL QUADRANT IAW AMM 76-11-01. OPS CHECKED GOOD.
